# SDR HNAA2011042400079

- Difficulty date: April 13, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 64,759 hours, 73,492 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO RT INBD AND OTBD SPOILERS NOT RETRACTING AFTER POWER LEVERS ADVANCED.  AFTER CYCLING FLIGHT TAXI SWITCH AND ALL SPOILERS RETRACTED AFTER ADVANCING POWER LEVERS.  INSPECTED RT SPOILERS, NO DEFECTS NOTED, GROUND RAN ACFT, CYCLED SPOILERS SEVERAL TIMES.  NO DEFECTS NOTED.
